# SDR ASAA0995712

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 23,791 hours, 9,225 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR HARD TO CLOSE AND HARD TO GET LIGHT OUT.  FOUND JAM NUT LOOSE ON GUIDE ARM.  READJUSTED GUIDE ARM.  DOOR OPS CKS GOOD REF, TASK 52 41 00 820 801 STEP 1.  TESTED GALLEY SERVICE DOOR WARNING SYSTEM.  OPS CHECKED GOOD.
